Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain and burning sensation in the abdomen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3341 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   i have sharp pain in my abdoman what is wrong?
Doctor :  
May i know your age and gender?
User :   18 and female
Doctor :  
Since when are you having the pain?
User :   since saturday
Doctor :  
Which part of the abdomen is paining?
User :   above the navel
Doctor :  
DO you have vomiting/nausea?
User :   no
User :   the pain is causing me to be light headed
Doctor :  
Do you feel it as a burning sensation or spasmodic pain?
User :   burning
Doctor :   The pain could probably be gastritis.
Doctor :  
Have you tried any medication?
User :   i wouldnt know what to take
Doctor :   May i know your location?
User :   gig harbor wa
Doctor :  
You can try syp mucaine gel 2 tsp thrice a day for 5 days.
Doctor :  
Has to be taken before food.
Doctor :  
Along with that also take Prilosec OTC once a day for 7 days.
Doctor :  
AVoid hot and spicy food.
Doctor :  
Avoid caffeine in the form of coffee or tea.
Doctor :  
If the pain is persisting i recommend a physical examination by a specialist.
Doctor :  
Do you have any other query?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor